# SDR ASAA2017120522778

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 8,518 hours, 2,776 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Stuck
- Location: Buss Tie
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 TRANSFER BUS OFF LIGHT ILLUMINATED WHEN POWER WAS TRANSFERRED FROM ENG DRIVEN GENERATOR TO APU GEN WHEN TAXING IN POST FLIGHT SAME ISSUE APPEARED WHEN GRD POWER WAS APPLIED TO THE JET. GROUNDED - YES. PERFORMED B737-900 FIM TASK 24-21 TASK 822 FOUND BUS TIE BREAKER STUCK. RESET THE BUS TIE BREAKER FOR THE NUMBER ONE SIDE TRANSFER BUS OFF LIGHT REMAINS EXTINGUISHED OPS CK NORMAL.
